# SDR UALA2011062203061

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,525 hours, 22,866 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM AT STA 997, RBL 64, WL 209.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION, BLENDED AREA, ACCOMPLISHED HFEC, NO CRACKS DETECTED IAW PEMCO EA PD57-53-145 ON PEMCO NR 2673N00384.
